# SDR AALA20111209TUL03

- Difficulty date: December 9, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N471AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49601
- Aircraft time: 68,156 hours, 35,849 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Defective
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 888 RIGHT CUSP SHEET HAS EXTRA HOLE APPROXIMATELY 3/16 IN DIAMETER BETWEEN CENTER AFT HORSE COLLAR ATTACHMENT HOLE AND THE OUTBOARD EDGE OF NUMBER 6 SEAT TRACK.  REMOVED DAMAGED AREA BY ROUTING DAMAGE OUT PER AARD53-20-00-16.  INSTALLED DOUBLER PER AARD 53-20-00-16.
